# SDR DALA2019120707152

- Difficulty date: December 6, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,216 hours, 23,923 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLIGHT DOOR 2R SHOWS SLIDE DISARMED ON LOWER ECAM DOORS PAGE. F/A REPORTS HANDLE APPEARS TO NOT BE IN THE FLUSH POSITION TO THE DOOR. INSPECTED DOOR & HANDLES IAW A319 AMM 52-13. HANDLES TRAVEL NORMAL & SIT FLUSH IN A DOWN & LOCKED POSITION. OPS TEST IAW A319 AMM 52-73 INDICATES CORRECTLY AT THE DOOR & ON ECAM. OK FOR SERVICE.
